# SDR DL72S951147

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CV-2 L/O CHK, .5 INCH CRACK IN FWD SVC DOOR FWD UPPER CORNER.  REPAIRED PER MM 52-12-0 PG 808.
